# SDR 04FDEA00097

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), INBOARD PIVOT HOLE CORRODED ON   SPOT FACES AREA.  RT OUTBD FLAP INBD HINGE (FLAP SIDE) INBD PIVOT HOLE SPOT FACES CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-74280,  WINGS - LT AND RT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
